# SDR FDEA201202290704

- Difficulty date: February 29, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 19,439 hours, 10,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813130200
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT FR54/FR54.2  LT NR 6 FOUND "A" GAP VALUE AS 0.08 INCH.  REWORKED PER SRM 53-15-16 REVISION 21.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 114.
